Academic Journals Database
Disseminating quality controlled scientific knowledge

On the regularity of the solution for the second initial boundary value problem for hyperbolic systems in domains with conical points

ADD TO MY LIST
 
Author(s): Hung Nguyen | Anh Nguyen | Chuc Phung

Journal: Boundary Value Problems
ISSN 1687-2762

Volume: 2011;
Issue: 1;
Start page: 17;
Date: 2011;
Original page

ABSTRACT
Abstract In this paper, we deal with the second initial boundary value problem for higher order hyperbolic systems in domains with conical points. We establish several results on the well-posedness and the regularity of solutions.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?